EconPapers    
Economics at your fingertips  
 

Asymptotically Linear Solutions for Some Linear Fractional Differential Equations

Dumitru Baleanu, Octavian G. Mustafa and Ravi P. Agarwal

Abstract and Applied Analysis, 2010, vol. 2010, 1-8

Abstract:

We establish here that under some simple restrictions on the functional coefficient the fractional differential equation , has a solution expressible as for , where designates the Riemann-Liouville derivative of order and .

Date: 2010
References: Add references at CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2010/865139.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2010/865139.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:865139

DOI: 10.1155/2010/865139

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:865139